# SDR SWAA000149

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nr 3 Bearing
- Part number: 332A1000
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, SMOKE IN CABIN AND COCKPIT.  ABORTED TAKEOFF AT 120 KNOTS.  NR 1 ENG, NR 3 BEARING AIR/OIL SEAL FAILURE.  REMOVED AND REPLACED NR 1 ENG PER MM.
